# SDR IPXA2024111955141

- Difficulty date: November 7, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 27,594 hours, 17,005 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Floor Panel
- Part number: 5024N40000155G
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE  PANEL 232 NJ PANEL IS BROKEN. DOT 75-068 HA-75. FABRICATED MAIN DECK STRUCTURE PANEL 232 NJ IAW SREO A300-16407-REQ001 MATERIAL FLOOR P/N:5024N40000155-G BATCH#:0004055277 PAIN P/N:34655526A R S65 BATCH#:0004326906 CATALIZADOR P/N: 3466591857 S73 BATCH#:000420915 CUP P/N:02-012-176 PLUG P/N:G2001B-3P BATCH#:0004326496 INSERT P/N:G2002A-35 BATCH#:0004263727.
